MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 120 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 120-340
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: rupture.Clarification to implant date - d6a: 2001.Continued e1 additional info.(b)(6).
 
Event or Problem Description
Healthcare professional reported "rupture".This record is for the right side.Device remains implanted and it will be returned.
 
Additional Manufacturer Narrative
Clarification to d6a: partial date of 2001 provided.(b)(6) 2001 populated to better align with the manufacture date of the device.Additional, changed, and/or corrected data: b5, d6a, d6b, g1, h6.
 
Event or Problem Description
The device has been explanted.
 
Event or Problem Description
Affected side is left.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
 
Additional Manufacturer Narrative
Lab analysis: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease, non penetrating nick and wear abrasion ) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d9, h3, h6.
 
Event or Problem Description
Healthcare professional reported "rupture".This record is for the left side.Device was explanted and replaced.

Brand Name
STYLE 120 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
SANTA BARBARA
900 parkway global park zona f
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23978084
Report Number9617229-2026-00321
Device Sequence Number19978095
Product Code FTR
UDI-Device Identifier10888628002548
UDI-Public10888628002548
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2005
Device Catalogue Number120-340
Device Lot Number556401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/08/2026
01/29/2026
04/10/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/23/2026
02/05/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2001
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight48 KG
Patient EthnicityNon Hispanic
Patient RaceWhite